# SDR SWAA2024020749264

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N8790Q
- Make and model: Boeing 737-8
- Aircraft serial: 67773
- Aircraft time: 3,653 hours, 1,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHIGHT IN FLT DECK NOT TESTING PROPERLY<[01] REMOVED AND REPLACED FLASHLIGHT BATTERY; TEST GOOD PER AMM 25-64-00.
